# SDR SWAA2023053052469

- Difficulty date: May 26, 2023
- Submitted: August 10, 2023
- Operation: Air carrier
- Aircraft: N295WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32541
- Aircraft time: 51,368 hours, 30,877 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 100 Fus Lower
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUEL IMBALANCE OF 1200 LB AFTER DEPARTING BUR WITH MORE THAN 1000 LB IN CENTER TANK WITH CTR; #1 & #2 FUEL PUMPS.   PERFORMED TANK & COMPENSATOR UNIT RESISTANCE & CAPACITANCE CHECK IAW AMM 28-41-21-710-801. FOUND COMPENSATOR CAPACITANCE VALUE OUT OF LIMITS; 69.42 PICOFARADS AT 5000HZ & 70.83 PICOFARADS AT 500 HZ.   PERFORMED FQIS BITE TEST VIA MCDU IAW FIM 28-41 TASK 801. 2 PREVIOUS INFLIGHT FAULTS ARE RECORDED OVER A HISTORY OF 4 FLIGHT LEGS FOR: 28-41002 PROCESSOR FAULT,   28-41105 HI-Z OP/SHORT TO SHIELD, TANK 1 QTY BLANK,  PERFORMED RESISTANCE & CAPACITANCE CHECK OF TANK 1 COMPENSATOR & TANK UNITS PER AMM 28-41-21-710-801.  COMPENSATOR & TU10 FAILED CAPACITANCE CHECK. TANK 1 COMP & TU10 REQUIRE REPLACEMENT. VERIFIED TANK #1 COMPENSATOR (F15L) & TANK UNIT 10 (F10L) REPLACED WITH SERVICEABLE UNITS IAW W/O# 2311M476.  PERFORMED CAPACITANCE CHECK OF TANK #1 COMPENSATOR & TANK UNIT 10 IAW AMM 28-41-21-710-801.  COMPENSATOR HAS CAPACITANCE VALUE OF 57.54 PF & TANK UNIT 10 HAS CAPACITANCE VALUE OF 27.59 PF.  ORIGINAL SUBMISSION DATE: 5/30/2023
